Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 368, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 22, 2006, 4:14 PM CDT for Bond County, Fayette County, Madison County, Illinois. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2006, 4:14 PM CDT (21:14 UTC)
- Expired
- Jun 22, 2006, 5:00 PM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Bond County, IL, Fayette County, IL, Madison County, IL
The radar
The St Louis radar (KLSX), 112 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 4:15 PM CDT | TSTM WND DMG | 7 S Greenville, IL | LARGE TREE LIMBS DOWN ALONG HWY 127. |
| Jun 22, 4:20 PM CDT | TSTM WND DMG | Hagerstown, IL | NUMEROUS TREES DOWN AROUND THE AREA. |
| Jun 22, 4:20 PM CDT | TSTM WND DMG | Mulberry Grove, IL | NUMEROUS LARGE TREES UPROOTED AND TREE LIMBS DOWN. |
| Jun 22, 4:40 PM CDT | TSTM WND DMG | 7 S Greenville, IL | LARGE TREE LIMBS DOWN ALONG HWY 127. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 11:37 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1783 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 222115
SVRLSX
ILC005-051-119-222200-
/O.NEW.KLSX.SV.W.0368.060622T2114Z-060622T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
414 PM CDT THU JUN 22 2006
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOND COUNTY IN SOUTH CENTRAL ILLINOIS
WESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS
EASTERN MADISON COUNTY IN SOUTHWEST ILLINOIS
* UNTIL 500 PM CDT
* AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF POCAHONTAS...OR ABOUT NEAR HIGHLAND...AND MOVING NORTHEAST
AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
POCAHONTAS...
RENO...
SORENTO...
GREENVILLE...
WOBURN...
MULBERRY GROVE...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.
LAT...LON 3882 8976 3874 8964 3874 8958 3875 8918
3893 8896 3921 8895 3904 8932 3903 8960
$$
PRZYBYLINSKI2 follow-up statements
000
WWUS53 KLSX 222133
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
431 PM CDT THU JUN 22 2006
ILC119-222141-
/O.CAN.KLSX.SV.W.0368.000000T0000Z-060622T2200Z/
MADISON IL-
431 PM CDT THU JUN 22 2006
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON COUNTY IS
CANCELLED...
LAT...LON 3885 8961 3873 8960 3874 8958 3875 8918
3893 8896 3921 8895 3904 8932 3903 8960
$$
ILC005-051-222200-
/O.CON.KLSX.SV.W.0368.000000T0000Z-060622T2200Z/
BOND IL-FAYETTE IL-
431 PM CDT THU JUN 22 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WESTERN FAYETTE AND BOND COUNTIES...
AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH OVER OLD RIPLEY...
MOVING NORTHEAST AT 20 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
DUDLEYVILLE...RENO...SORENTO...GREENVILLE...WOBURN...SMITHBORO AND
MULBERRY GROVE.
AS OF 4:30 PM CDT...THERE HAS BEEN NO REPORTS OF SEVERE WEATHER OVER
EASTERN MADISON...BOND...OR FAYETTE COUNTIES IN SOUTHWEST AND SOUTH
CENTRAL ILLINOIS.
REPORT SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE FOR RELAY
TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3885 8961 3873 8960 3874 8958 3875 8918
3893 8896 3921 8895 3904 8932 3903 8960
$$
PRZYBYLINSKI000 WWUS53 KLSX 222152 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 452 PM CDT THU JUN 22 2006 ILC119-222215- /O.CON.KLSX.SV.W.0369.000000T0000Z-060622T2215Z/ MADISON IL- 452 PM CDT THU JUN 22 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR NORTHERN MADISON COUNTY... AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH OVER DORSEY...MOVING EAST AT 25 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... PRAIRIETOWN AND CARPENTER. LAT...LON 3899 9006 3891 9008 3886 8988 3900 8983 $$ BRITT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 4:12 PM CDT, 2 minutes earlier.
Area forecast discussion, Jun 22, 4:12 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 412 PM CDT THU JUN 22 2006 .DISCUSSION... THE 12Z SHORT-TERM MODELS (TIL SUNDAY)...ADVERTISE AN OVERALL PATTERN CHANGE IN THE OFFING OVER THE NEXT FEW DAYS...WITH OUR ZONAL PROGRESSIVE PATTERN CHANGING...AS A TROF DEVELOPS JUST E OF THE MS RVR VLY AND RDGS AMPLIFY BOTH OVR THE WRN CONUS AND JUST OFF THE E COAST OF THE CONUS. A SERIES OF SHORTWAVES WILL DROP DOWN IN THE NW MID LEVEL FLOW BUT MANY OF THEM WILL BE QUITE WEAK OR MOVING IN A DRY ATMOSPHERE THRU THE COLUMN. AT THE SURFACE...A VERY COMPLEX MAP AT THE MOMENT...WITH AN OLD OUTFLOW BOUNDARY SETTLING ACROSS THE SRN PORTION OF IL AND MO...FROM JUST N OF KEVV TO JUST N OF KFAM TO JUST N OF KSGF. SEVERAL OTHER SMALLER OUTFLOWS ARE ALSO CRISS CROSSING THE FA ATTM. OF IMPORTANCE IS AN MCV FROM AN MCS THAT AFFECTED ERN KS LAST NIGHT THAT IS MOVING INTO CNTRL MO ATTM. OLD OUTFLOW HAS IN MANY REGARDS BECOME THE EFFECTIVE FRONT...ALTHOUGH IT HAS SHOWN SIGNS OF WEAKENING THE PAST FEW HOURS. EITHER WAY...LOOK FOR OLD SYNOPTIC FNT TO FINALLY MAKE ITS WAY THRU THE FA TNGT AND SETTLE ACRS SRN MO/SRN IL BY FRIDAY MORNING. A RIDGE THEN BUILDS INTO THE AREA FOR FRIDAY NIGHT THRU SUNDAY. THE GFS...AS USUAL...IS NOT TOO RELIABLE...WITH WAY TOO MUCH CONVECTIVE FEEDBACK AFFECTING MANY FIELDS...FROM THE OVERDEVELOPED SFC LO TO THE VORTICITY BEING TOO STRONG...TO THE BULLSEYE ON THE QPF FIELDS. NMM WRF SEEMS TO BE AN ACCEPTABLE MODEL TO USE...ALTHOUGH ALSO FEEL THAT IT HANGS ON TO PCPN ASSOCIATED WITH MCV TOO LONG...WITH AREAS IN NERN/CNTRL MO DRYING OUT BY EARLY THIS EVENING. FOR TONIGHT...MCV IS MAIN FEATURE TO DRIVE PCPN THIS EVENING AND WILL USE RADAR TRENDS TO DERIVE MUCH OF THE TIMING. AS THIS MCV HAS INTERACTED WITH THE MOST UNSTABLE AND GENERALLY UNWORKED OVER AIR TO THE S AND E OF KSTL...TSRA HAS LIT UP. WILL GO WITH CATEGORICAL POPS ALL AREAS SAVE THE N AND W FOR THIS PERIOD. NAM ALSO SHOWS RIGHT ENTRANCE REGION OF H250 JET GETTING IN ON THE ACT LATER TONIGHT AND PROBABLY WILL SUSTAIN SOME LIGHT PCPN AND SCT TSRA TO SOME DEGREE WELL INTO THE NIGHT AND INTO FRIDAY MORNING... WHERE THESE AREAS WILL ALSO BE CLOSEST TO THE CDFNT. MOS MIN TEMPS WERE ACCEPTABLE. FOR FRIDAY...THE GOOD MOISTURE (PWATS AOA 1.5) GETS SHUNTED TO THE SERN SECTIONS OF THE FA AND WITH THE FRONTAL BOUNDARY STAYING ACROSS THE FAR SRN SECTIONS OF MO/IL...HAVE MY DOUBTS ON HOW MUCH PCPN WE WILL SEE THIS PERIOD FOR THE STL METRO AREA AND AREAS N AND W. DID TRIM POPS BACK SOME...BUT CHANGES WERE GENERALLY MINIMAL FROM PREVIOUS FORECAST. GOING FOR PCPN CHANCES WILL BE BACKBUILDING H250 JET WHICH WILL MAINTAIN RIGHT ENTRANCE REGION DIV OVER THE SERN FA. THIS HISTORICALLY HAS YIELDED PCPN POST- FRONTAL PCPN...SO ANOTHER REASON CHANGES WERE MINIMAL. THIS FEATURE EXPECTED TO EXIT BY MIDDAY FRIDAY AND PCPN CHANCES SHARPLY DECREASE THEREAFTER. MOS MAX TEMPS ACCEPTED. FOR SATURDAY AND SUNDAY...RELATIVELY DRY AIR SETTLES OVER THE FA FOR THE WEEKEND AND SHOULD MINIMALIZE ANY IMPACT FROM VORT MAXES THAT ATTEMPT TO AFFECT THE AREA....ESPECIALLY WITH SFC RDG IN PLACE THAT WILL LIMIT ANY LO LEVEL MOISTURE RETURN. HAVE PLACED SOME SLIGHT CHANCES IN THE NW CORNER OF THE FA IN NERN MO BY SUNDAY AS A NEW DIGGING SHORTWAVE APPROACHES AND WILL GAIN THE SUPPORT OF SOME MOISTURE BEGINNING TO RETURN TO THE AREA. PERSISTENCE TEMP FORECAST SEEMED BEST FOR THESE PERIODS AS LITTLE CHANGE IN H850 TEMPS EXPECTED. FOR THE EXTENDED PERIOD (SUNDAY NIGHT - THURSDAY)...PATTERN OF TROF OVER THE MS VLY AND RDGS OVR THE WRN CONUS AND OFF THE E COAST OF THE CONUS WILL CONTINUE FOR THE DURATION OF THE PERIOD. SURFACE PATTERN MUCH MORE UNCERTAIN...BUT SOME MODELS PERSIST THE SFC RIDGE THRU MUCH OF THE PERIOD TIL MID WEEK. ALL MODELS THEN RETURN MOISTURE BY THIS TIME. WENT WITH SMALL CHANCES FOR PCPN ON SUNDAY NIGHT/MONDAY WITH DIGGING TROF INTO AREA AND FROM WEDNESDAY ON AS MOISTURE RETURNS IN MORE FORCE. PERSISTENCE TEMPS TO CONTINUE AND SAW LITTLE NEED TO CHANGE MUCH. TES && .AVIATION... FOR THE 18Z TAFS...HAVE REVISED THE TAFS FOR TIMING ON TSRA...WITH KCOU/KUIN EARLY THIS AFTERNOON AND KSTL/KSUS A LITTLE LATER. HAVE ADDED VRB GUSTY WINDS TO THE TEMPO GROUPS WITH THE TSRA GROUPS THIS AFTN. KEPT SHRA GOING WITH VCTS FOR A FEW HOURS AFTER THE INTIAL ROUND OF STORMS INTO THE EVENING HOURS...LASTING THE LONGEST AT KSTL/KSUS. BRITT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 22, 11:56 AM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1156 AM CDT THU JUN 22 2006 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY- CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL- IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON- MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY- MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS- SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS- ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- 1156 AM CDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE ACROSS MISSOURI AND ILLINOIS THIS AFTERNOON AND TONIGHT. A FEW OF THESE STORMS WILL LIKELY BE SEVERE...PARTICULARLY SOUTH OF INTERSTATE 70 IN ILLINOIS. THE STRONGEST STORMS WILL PRODUCE HAIL UP TO THE SIZE OF GOLFBALLS... WIND GUSTS IN EXCESS OF 70 MPH...FREQUENT LIGHTNING AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CONTINUED RISK OF THUNDERSTORMS ON FRIDAY AS THE COLD FRONT MOVES THROUGH SOUTHERN ILLINOIS AND SOUTHERN MISSOURI. SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE...PRIMARILY ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR IN MISSOURI...AND THE INTERSTATE 70 CORRIDOR IN ILLINOIS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS AND AMATEUR RADIO OPERATORS SHOULD MONITOR THE WEATHER CLOSELY THIS AFTERNOON AND TONIGHT...AND BE PREPARED FOR IMMEDIATE ACTIVATION IF NECESSARY. BRITT
In the hours before
Local storm report, Jun 22, 2:40 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
240 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL LADDONIA 39.24N 91.64W
06/22/2006 E0.75 INCH AUDRAIN MO TRAINED SPOTTER
POWER POLES SNAPPED IN HALF...12 TO 14 INCH LIMBS DOWN.
&&
TILLYLocal storm report, Jun 22, 2:53 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
253 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG ASHLEY 39.25N 91.22W
06/22/2006 PIKE MO LAW ENFORCEMENT
NUMEROUS TREES UPROOTED. BUILDINGS DAMAGED AROUND THE
CITY.
&&
TILLYLocal storm report, Jun 22, 3:25 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
325 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 7 W NEW HAVEN 38.61N 91.35W
06/22/2006 M60 MPH FRANKLIN MO TRAINED SPOTTER
&&
TILLYLocal storm report, Jun 22, 3:35 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 1 E NEW HAVEN 38.61N 91.20W
06/22/2006 FRANKLIN MO LAW ENFORCEMENT
SEMI TRUCK OVERTURNED.
&&
TILLYLocal storm report, Jun 22, 3:37 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 6 NW HARDIN 39.22N 90.70W
06/22/2006 E2.75 INCH CALHOUN IL TRAINED SPOTTER
HAIL SIZE RANGED FROM GOLF BALL TO BASEBALL.
&&
TILLYLocal storm report, Jun 22, 3:40 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
340 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL SUMMERFIELD 38.60N 89.75W
06/22/2006 E0.75 INCH ST. CLAIR IL TRAINED SPOTTER
&&
TILLYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 12:04 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 26 min |
| Jun 22, 12:30 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 15 min |
| Jun 22, 2:54 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene | 51 min |
| Jun 22, 3:28 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 47 min |
| Jun 22, 3:57 PM CDT | Severe Thunderstorm Warning | LSX | Fayette | 33 min |
| Jun 22, 4:00 PM CDT | Severe Thunderstorm Warning | LSX | Jersey | 45 min |
| Jun 22, 4:10 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 36 min |
| Jun 22, 4:31 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 44 min |
| Jun 22, 4:33 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 24 min |
| Jun 22, 4:49 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Montgomery | 31 min |
| Jun 22, 5:14 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 46 min |
| Jun 22, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 32 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.